Mississippi, 2016Flash Flooding in Mississippi, March 11, 2016
March 11, 2016 · NWS MOB · 7 events in 3 counties and zones
Slow moving thunderstorms produced heavy rain and flooding across southeast Mississippi.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $275,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Slow moving thunderstorms produced heavy rain and flooding across southeast Mississippi.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Mar 11, 9:16 AM CST, 14 minutes earlier.
Area forecast discussion, Mar 11, 9:16 AM CST, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
916 AM CST FRI MAR 11 2016
.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.
&&
.UPDATE...HAVE UPDATED TO INCREASE POPS ESPECIALLY OVER THE WESTERN
HALF OF THE AREA FOR THE REMAINDER OF THE DAY AND TO ADD CLARKE AND
BALDWIN COUNTIES TO THE FLASH FLOOD WATCH. MADE ADJUSTMENTS TO
TEMPERATURES AND DEWPOINTS BASED ON LATEST TRENDS WITH OTHER MINOR
ADJUSTMENTS. /29
&&
.PREV DISCUSSION... /ISSUED 444 AM CST FRI MAR 11 2016/
NEAR TERM /NOW THROUGH FRIDAY NIGHT/...A DEEP CUTOFF UPPER LOW
REMAINS NEARLY STATIONARY ACROSS DEEP SOUTH TEXAS THIS MORNING.
MEANWHILE...AN UPPER RIDGE REMAINS ACROSS THE SOUTHEAST COAST. A
DEEP LAYER SOUTHERLY FLOW BETWEEN THESE FEATURES CONTINUES TO FEED
MOISTURE ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. THE COMBINATION
OF THESE FEATURES ALONG WITH NUMEROUS UPPER LEVEL DISTURBANCES AND
NEAR RECORD PRECIPITABLE WATER VALUES AROUND 2 INCHES IS LEADING TO
VERY HEAVY RAIN JUST TO THE WEST OF THE AREA. A SHORTWAVE MOVING INTO
THE WEST COAST WILL FINALLY BEGIN TO KICK THE UPPER LOW SLOWLY OFF TO
THE NORTHEAST THROUGH TONIGHT. THIS WILL SHIFT THE PRIMARY MOISTURE
AXIS EASTWARD INTO OUR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA
COUNTIES LATE THIS MORNING THROUGH TONIGHT. THIS WILL SET THE STAGE
FOR ADDITIONAL HEAVY RAIN AND FLOODING ESPECIALLY ACROSS SOUTHEAST MS
AND PORTIONS OF SOUTHWEST ALABAMA THROUGH TONIGHT. A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR THESE AREAS WHERE AN ADDITIONAL 4 TO 8
INCHES OF RAIN IS POSSIBLE (WITH LOCALIZED DOUBLE AMOUNTS)...ON TOP
OF WHAT HAS ALREADY FALLEN. THE HIGHEST RISK OF SEEING FLASH FLOODING
IS ACROSS SOUTHEASTERN MISSISSIPPI THROUGH THE EARLY AFTERNOON...
SPREADING EASTWARD LATE THIS AFTERNOON. STRONG SOUTHERLY FLOW WILL
CONTINUE TO MAINTAIN A HIGH RISK OF RIP CURRENTS...ALONG WITH HIGH
SURF AND MINOR COASTAL FLOODING. HIGHS TODAY WILL RANGE FROM THE LOW
70S IN WESTERN AREAS TO NEAR 80 IN EASTERN AREAS. LOWS TONIGHT WILL
RANGE FROM THE LOW 60S INLAND TO MID 60S ALONG THE COAST. 13/JC
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...THE WEAKENING UPPER
LEVEL LOW WILL OPEN TO A DEEP NEGATIVELY TILTED UPPER TROF ON
SATURDAY WHILE LIFTING SLOWLY NORTH OUT OF TEXAS AND INTO EASTERN
OKLAHOMA. A DEEPLY MOIST AND DIFLUENT SOUTHERLY MID LEVEL FLOW
PATTERN WILL SPREAD FROM THE CENTRAL GULF INTO OUR FORECAST AREA WELL
TO THE EAST OF THIS FEATURE...WITH PRECIPITABLE WATER VALUES
REMAINING ABOVE CLIMATOLOGICAL LEVELS. MEDIUM RANGE MODELS INDICATE
YET ANOTHER ROUND OF SHOWERS AND STORMS...SOME PRODUCING LOCALLY
HEAVY RAINFALL (AT LEAST SEVERAL MORE INCHES IN ADDITION TO WHAT WILL
HAVE FALLEN OVER THE PAST 36 HOURS) OVER SOUTHEAST MISSISSIPPI
SATURDAY AND THEN SPREADING MORE QUICKLY EAST ACROSS SOUTHWEST
ALABAMA SATURDAY NIGHT. WITH THE INITIAL SLOWER MOVEMENT SATURDAY THE
ADDITIONAL HEAVY RAINFALL WILL OCCUR OVER ALREADY SATURATED GROUND
AND WILL LIKELY LEAD TO ADDITIONAL FLOODING PROBLEMS. A FLASH FLOOD
WATCH WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST MISSISSIPPI AND
CHOCTAW...WASHINGTON AND MOBILE COUNTIES OF SOUTHWEST ALABAMA THROUGH
SATURDAY. WILL KEEP POPS CATEGORICAL OVER THESE LOCATIONS SATURDAY...
THEN TAPERING OFF (FROM WEST TO EAST) TO CHANCE POPS SATURDAY NIGHT.
WHILE THE THREAT FOR HEAVY RAINFALL AND FLOODING CONTINUES OVER
WESTERN THIRD OF THE FCST AREA...THE FLOODING POTENTIAL STILL
DECREASES FARTHER TO THE EAST...WITH RAINFALL AMOUNTS GENERALLY
TAPERING TO 1 TO 3 INCHES OVER EASTERN PORTIONS OF THE FCST AREA.
LINGERING SLIGHT RAIN CHANCES OVER THE EASTERN THIRD OF THE FCST AREA
EARLY SUNDAY WILL END BY LATE SUNDAY AS THE SYSTEM MOVES MORE QUICKLY
ON OFF TO THE EAST OF THE AREA AND A DRY WESTERLY FLOW ALOFT BECOMES
DOMINANT. DAYTIME HIGHS SATURDAY AND SUNDAY EXPECTED TO BE IN THE
70S. OVERNIGHT LOWS SATURDAY AND SUNDAY NIGHTS IN THE UPPER 50S AND
LOWER 60S. 12/DS
LONG TERM /MONDAY THROUGH THURSDAY/...DRY ZONAL FLOW ALOFT WILL
PREVAIL ACROSS THE CENTRAL GULF COAST REGION MONDAY AND TUESDAY.
HOWEVER...SOME MOISTENING OF THE ATMOSPHERE AHEAD OF A WEAK SHORTWAVE
TROUGH AND ASSOCIATED WEAK FRONTAL BOUNDARY THAT WILL BE MOVING
TOWARD THE MISSISSIPPI VALLEY WEDNESDAY AND TO NEAR THE COAST BY
THURSDAY WILL BRING OUR NEXT CHANCE OF SHOWERS AND THUNDERSTORMS
LATE IN THE EXTENDED PERIOD. ABOVE NORMAL TEMPERATURES OTHERWISE
CONTINUE INTO LATE NEXT WEEK WITH HIGHS AROUND 80 EACH DAY AND
OVERNIGHT LOWS AROUND 60 EACH NIGHT. 12/DS
MARINE...A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW WILL
CONTINUE OVER THE MARINE AREA THROUGH SATURDAY BETWEEN HIGH PRESSURE
OFF THE SOUTHEAST COAST AND LOW PRESSURE OVER TEXAS. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FOR MOST OF THE MARINE AREA THROUGH 6 PM
SATURDAY. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY
AND CONTINUE TO AFFECT THE MARINE AREA THROUGH SATURDAY EVENING. GUSTY
WINDS...FREQUENT LIGHTNING AND PERIODS OF VISIBILITY REDUCING HEAVY
RAIN WILL BE LIKELY WITH THE PASSAGE OF ANY STRONGER MARINE THUNDERSTORMS.
13/JC
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ALZ051>053-
261>266.
HIGH RIP CURRENT RISK THROUGH SATURDAY AFTERNOON FOR ALZ265-266.
HIGH SURF ADVISORY UNTIL 6 AM CST SATURDAY FOR ALZ265-266.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SATURDAY FOR ALZ263>266.
FL...HIGH RIP CURRENT RISK THROUGH SATURDAY AFTERNOON FOR FLZ202-204-
206.
HIGH SURF ADVISORY UNTIL 6 AM CST SATURDAY FOR FLZ202-204-206.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SATURDAY FOR FLZ202-204-
206.
MS...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR MSZ067-075-076-
078-079.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST SATURDAY FOR GMZ631-632-650-
655-670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Mar 11, 5:53 AM CST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
553 AM CST FRI MAR 11 2016
ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
553 AM CST FRI MAR 11 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE OVER THE AREA
TODAY AND TONIGHT. HEAVY RAINFALL WILL BRING FLOODING AND RISING
RIVERS...ESPECIALLY ACROSS SOUTHEAST MISSISSIPPI AND PORTIONS OF
SOUTHWEST ALABAMA. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST
MISSISSIPPI AND CHOCTAW...WASHINGTON AND MOBILE COUNTIES IN SOUTHWEST
ALABAMA.
A HIGH RISK OF POTENTIALLY DEADLY RIP CURRENTS WILL CONTINUE ACROSS
AREA BEACHES THROUGH TONIGHT WITH TALL BREAKER ACTION OF 5 TO 7 FEET
POUNDING INTO THE SURF ZONE.
TIDES BETWEEN 2 AND 3 FEET ABOVE MEAN SEA LEVEL BRINGS THE POTENTIAL
OF MINOR COASTAL FLOODING THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHEAST MISSISSIPPI AND
PORTIONS OF SOUTHWEST ALABAMA THROUGH SATURDAY AFTERNOON. THE HEAVY
RAIN WILL MOVE EAST OF THE AREA LATE ON SATURDAY.
A HIGH RISK OF RIP CURRENTS CONTINUES THROUGH SATURDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.
GMZ630>635-650-655-670-675-121200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
553 AM CST FRI MAR 11 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.
.DAY ONE...TODAY AND TONIGHT
HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUES THROUGH TONIGHT DUE TO
STRONG SOUTHEAST WINDS AND HIGH SEAS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUES THROUGH SATURDAY
AFTERNOON.
In the hours before
Special weather statement, Mar 11, 6:42 AM CST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
642 AM CST FRI MAR 11 2016
MSZ067-075-076-078-111345-
STONE MS-PERRY MS-WAYNE MS-GREENE MS-
642 AM CST FRI MAR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAYNE...NORTHWESTERN
GREENE...PERRY AND STONE COUNTIES UNTIL 745 AM CST...
AT 642 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BAXTERVILLE TO 12
MILES SOUTHEAST OF POPLARVILLE TO NEAR WAVELAND...AND MOVING NORTHEAST
AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WIGGINS...RICHTON...BEAUMONT...NEW AUGUSTA...MCHENRY AND PERKINSTON.
LAT...LON 3091 8934 3091 8914 3143 8915 3143 8894
3172 8894 3141 8881 3077 8890 3068 8898
3068 8924 3065 8925 3065 8934
TIME...MOT...LOC 1242Z 214DEG 42KT 3107 8953 3072 8938 3023 8945Special weather statement, Mar 11, 8:01 AM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
801 AM CST FRI MAR 11 2016
ALZ052-261-263-MSZ076-079-111445-
MOBILE INLAND AL-MOBILE CENTRAL AL-WASHINGTON AL-GREENE MS-GEORGE MS-
801 AM CST FRI MAR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MOBILE...
SOUTHWESTERN WASHINGTON...GEORGE AND SOUTHERN GREENE COUNTIES UNTIL
845 AM CST...
AT 800 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF MCLAIN
TO 11 MILES SOUTH OF LUCEDALE TO NEAR WADE TO LATIMER...AND MOVING
EAST AT 25 MPH.
WIND GUSTS BETWEEN 40 AND 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOBILE...LUCEDALE...LEAKESVILLE...GULFCREST...SEMMES AND CHUNCHULA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3074 8841 3074 8871 3075 8871 3101 8884
3107 8884 3124 8836 3086 8817 3074 8818
3056 8840
TIME...MOT...LOC 1400Z 256DEG 22KT 3101 8878 3077 8865 3064 8866 3049
8885
BUTTSSpecial weather statement, Mar 11, 8:45 AM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
845 AM CST FRI MAR 11 2016
ALZ052-261>265-MSZ076-079-111545-
BALDWIN CENTRAL AL-MOBILE INLAND AL-MOBILE CENTRAL AL-
MOBILE COASTAL AL-WASHINGTON AL-BALDWIN INLAND AL-GREENE MS-
GEORGE MS-
845 AM CST FRI MAR 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BALDWIN...MOBILE...
SOUTHWESTERN WASHINGTON...EASTERN GEORGE AND EASTERN GREENE COUNTIES
UNTIL 945 AM CST...
AT 844 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
LEAKESVILLE TO 8 MILES EAST OF LUCEDALE TO NEAR HURLEY TO BIG POINT...
AND MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOBILE...PRICHARD...SARALAND...SATSUMA...CHICKASAW...CITRONELLE...CREOLA...
LEAKESVILLE...MIDTOWN MOBILE...DOWNTOWN MOBILE...TILLMANS CORNER...
THEODORE...REGIONAL AIRPORT IN WEST MOBILE...GRAND BAY...MOUNT VERNON...
MOWA CHOCTAW RESERVATION...I65 AND I165...I10 AND I65...CHUNCHULA AND
TIBBIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3049 8840 3074 8841 3074 8848 3094 8851
3133 8872 3141 8818 3098 8786 3070 8789
3066 8796 3072 8797 3068 8798 3074 8802
3067 8803 3075 8804 3066 8803 3066 8804
3064 8806 3047 8810
TIME...MOT...LOC 1444Z 268DEG 18KT 3127 8863 3095 8845 3070 8841 3058
8848
BUTTSFlash Flood, Perry
- When
- March 11, 9:30 AM CST to 10:30 AM CST
- Where
- Perry County, New Augusta to 1.12 mi S of New Augusta
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 31.200, -89.030
Heavy rain caused water to enter a building at the elementary school. Several roads closed across the northern portion of the county.
Flash Flood, Perry
- When
- March 11, 9:30 AM CST to 10:30 AM CST
- Where
- Perry County, 1.46 mi WNW of Tallahala to 1.47 mi SSW of Tallahala
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 31.386, -89.154
Numerous roads closed across northern portions of the county due to heavy rain. A bridge was washed out on Highway 42 at Tallahalla Creek.
Flash Flood, George
- When
- March 11, 10:00 AM CST to 11:45 AM CST
- Where
- George County, 2.56 mi WNW of Lucedale to 1.01 mi WSW of Lucedale
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 30.927, -88.622
Flooding at the Motorsports Park.
Flash Flood, Wayne
- When
- March 11, 10:29 AM CST to 2:00 PM CST
- Where
- Wayne County, Waynesboro to 4.32 mi NE of Winchester
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 31.670, -88.650
Many roads were flooding across the county.
Flash Flood, Wayne
- When
- March 11, 10:29 AM CST to 2:00 PM CST
- Where
- Wayne County, Waynesboro to 4.32 mi NE of Winchester
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 31.670, -88.650
Heavy rain flooded an apartment complex in Waynesboro and forced an evacuation.
Flash Flood, Wayne
- When
- March 11, 10:29 AM CST to 2:00 PM CST
- Where
- Wayne County, 3.77 mi E of Whistler to 2.81 mi WSW of Waynesboro
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 31.700, -88.756
Heavy rain caused flooding which washed out several roads across Wayne County.
Flash Flood, Wayne
- When
- March 11, 11:34 AM CST to 2:00 PM CST
- Where
- Wayne County, 1.73 mi E of Eucutta to 3.57 mi SE of Eucutta
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 31.804, -88.841
Heavy rain caused flooding which trapped 6 families on Waller Ridge Road.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Heavy Snow in California, March 11 to 14, 20161 death · 9 events
- Damaging Winds in California, March 11, 2016$52,000 · 69 kt wind · 4 events
- High Surf in Hawaii, March 11 to 14, 201611 events
- Flash Flooding and Heavy Rain in Alabama, March 11, 20167 events
- Marine Thunderstorm Winds in Gulf of Mexico, March 11, 201656 kt wind · 2 events
- Marine Thunderstorm Winds in Eastern Pacific Coastal Waters, March 11, 20162 events
- High Wind and Strong Wind in Nevada, March 11, 2016$1,000 · 56 kt wind · 2 events
- High Wind in California, March 11, 201662 kt wind · 2 events
- Flood in Kentucky, March 11 to 12, 20161 event
- High Wind in Nevada, March 11, 2016$5,000 · 50 kt wind · 1 event
- Flood in Wisconsin, March 11 to 13, 20161 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 626012, 626013, 626015, 626016, 626017, 626021, 626020.